# SDR SWAA2024052981740

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ART BS 380-400 RBL 8 WL 208.<[01] REMOVED AND REPLACED INTERCOSTAL T BS 380-BS 400;RBL8; WL208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400;[02] VERIFIED CORRECTIVE ACTION 1
